RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2017, Volume 50, Issue 3, 35401, 23 pages (Mi jpha12)  

Integrability of the $\eta$-deformed Neumann–Rosochatius model

Gleb Arutyunovabc, Martin Heinzeab, Daniel Medina-Rinconde

a Institut für Theoretische Physik, Universität Hamburg, Luruper Chaussee 149, 22761 Hamburg, Germany
b Zentrum für Mathematische Physik, Universität Hamburg, Bundesstrasse 55, 20146 Hamburg, Germany
c Steklov Mathematical Institute, Moscow
d Nordita, KTH Royal Institute of Technology and Stockholm University, Roslagstullsbacken 23, SE-106 91 Stockholm, Sweden
e Department of Physics and Astronomy, Uppsala University, SE-751 08 Uppsala, Sweden

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft
European Research Council 341222
We would like to thank A Dekel, J M Nieto, and S C Vargas for useful discussions and R Klabbers for useful comments on the manuscript. MH thanks NORDITA for hospitality. The work of GA and MH is supported by the German Science Foundation (DFG) under the Collaborative Research Center (SFB) 676 Particles, Strings and the Early Universe. The work of DM is supported by the ERC advanced grant No 341222.


DOI: https://doi.org/10.1088/1751-8121/50/3/035401


Bibliographic databases:

Document Type: Article
Received: 09.09.2016
Revised: 08.11.2016
Accepted:16.11.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jpha12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019